# SDR SWAA2020080300152

- Difficulty date: July 14, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,363 hours, 32,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A7505
- Condition: Damaged
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY INTERCOSTAL AT BS 500A-500B LBL 23 W/L 156 IS DAMAGED / REMOVED FCB INTERCOSTAL AT BS500A-500B LBL23 W/L156 I.A.W. SRM 51-40-02-0G-0. LOCATED AND DRILLED REPAIR DOUBLER MAT'L 7075 T6 #.032 CLAD LOT # 1430478-4 PER SRM 53-30-53-2R-1. APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON REPAIR PARTS AND REWORKED AREAS I.A.W SRM 53-30-53-2R-1. INSTALLED NEW INTERCOSTAL AND REPAIR DOUBLER I.A.W SRM 51-40-02; SRM 53-30-53-2R-1; AND DWG 143A7505
